Communications in Mathematical Physics

Hydrodynamics of stationary nonequilibrium states for some stochastic lattice gas models

Gregory Eyink, Joel L. Lebowitz, and Herbert Spohn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 1 (1990), 253-283.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201041

Mathematical Reviews number (MathSciNet)
MR1069212

Zentralblatt MATH identifier
0706.76082

Subjects
Primary: 82C20: Dynamic lattice systems (kinetic Ising, etc.) and systems on graphs
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 76A02: Foundations of fluid mechanics 82C31: Stochastic methods (Fokker-Planck, Langevin, etc.) [See also 60H10]

Citation

Eyink, Gregory; Lebowitz, Joel L.; Spohn, Herbert. Hydrodynamics of stationary nonequilibrium states for some stochastic lattice gas models. Comm. Math. Phys. 132 (1990), no. 1, 253--283. https://projecteuclid.org/euclid.cmp/1104201041


Export citation